# SDR USAA2011072900007

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,131 hours, 39,687 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Tach Generator
- Part number: 2CM9ABH7
- Part serial: W23986
- Condition: Leaking
- Location: Apu
- Part time: 83,538 hours, 63,717 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO CLT, CREW REPORTED THE AIR CONDITION SYSTEM STARTING STINKING, IT SMELLS LIKE A DIRTY SOCK.  MAINTENANCE ACCOMPLISHED J/C 03L00021001.  FOUND APU TACH GEN LEAKING OIL.  REMOVED AND REPLACED SAME PER 49-61-61.  ALSO, ENGINE BOROSCOPE FOUND NO OIL STREAKING OR DEFECTS.
